A 27-year-old female asked:
I am experiencing extreme fatigue since i have started tetracycline antibiotics for acne 5 weeks ago. can it cause anaemia?
1 doctor answer • 1 doctor weighed in
Infectious Disease 54 years experience
Probably not, but...: Tetracycline and related drugs (doxycycline, minocycline) are unlikely to cause either anemia or fatigue. However, stranger things have happened. Discuss with the doctor who prescribed it. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
644 viewsAnswered >2 years ago
Last updated Jun 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.